# SDR IPXA2025022061243

- Difficulty date: February 20, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 107,376 hours, 21,850 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: S4913809CW16420A
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT RAISE AND LOWERING CABLE BROKEN. INSTALLED SERVICABLE L1 DOOR AFT UPPER AND LOWER CABLES PER AMM 52-11-03.
